Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 85, NWS Fort Worth, TX

April 3, 2012Anderson County, Freestone County, Leon County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 7:26 PM CDT for Anderson County, Freestone County, Leon County, Texas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 7:26 PM CDT (00:26 UTC)
Expired
Apr 3, 2012, 8:15 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Anderson County, TX, Freestone County, TX, Leon County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 171 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:50 PM CDTHAIL 1.5Tucker, TX
Apr 3, 7:52 PM CDTHAIL 1Long Lake, TX
Apr 3, 8:19 PM CDTHAIL 1Palestine, TXWEST SIDE OF PALESTINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-113 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS54 KFWD 040026
SVRFWD
TXC001-161-289-040115-
/O.NEW.KFWD.SV.W.0085.120404T0026Z-120404T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  ANDERSON COUNTY IN NORTHEAST TEXAS...
  NORTHEASTERN LEON COUNTY IN NORTHEAST TEXAS...

* UNTIL 815 PM CDT

* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 
  MILES WEST OF BUFFALO...MOVING NORTHEAST AT 35 MPH. A SECOND 
  SEVERE STORM WAS LOCATED NORTHWEST OF PALESTINE AND ALSO MOVING
  NORTHEAST.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUFFALO AROUND 735 PM...
  FAIRFIELD AROUND 745 PM...
  FAIRFIELD LAKE STATE PARK AROUND 755 PM...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 188 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

&&

LAT...LON 3175 9538 3134 9622 3140 9626 3142 9624
      3155 9632 3199 9596 3208 9546 3186 9543
      3185 9544
TIME...MOT...LOC 0025Z 237DEG 28KT 3148 9619

$$


BUNTING
3 follow-up statements
794 
WWUS54 KFWD 040045
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 3 2012

TXC001-161-289-040115-
/O.CON.KFWD.SV.W.0085.000000T0000Z-120404T0115Z/
FREESTONE TX-LEON TX-ANDERSON TX-
745 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR ANDERSON...NORTHEASTERN LEON AND EASTERN FREESTONE COUNTIES...

AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES 
WEST OF PALESTINE...MOVING EAST AT 35 MPH. ANOTHER SEVERE STORM WAS 
LOCATED 4 MILES SOUTHEAST OF FAIRFIELD AND WAS ALSO MOVING EAST AT 
35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALESTINE AROUND 755 PM CDT...
  FRANKSTON AROUND 815 PM CDT...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 188 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3134 9622 3140 9626 3142 9624 3147 9627
      3157 9620 3173 9618 3188 9596 3201 9585
      3208 9546 3186 9543 3185 9544 3175 9538
TIME...MOT...LOC 0045Z 267DEG 31KT 3171 9577

$$


85/NH
242 
WWUS54 KFWD 040104
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT TUE APR 3 2012

TXC161-040114-
/O.CAN.KFWD.SV.W.0085.000000T0000Z-120404T0115Z/
FREESTONE TX-
804 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FREESTONE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3134 9622 3140 9626 3141 9625 3162 9579
      3169 9578 3177 9584 3202 9579 3208 9546
      3185 9544 3175 9538
TIME...MOT...LOC 0104Z 238DEG 26KT 3179 9565

$$

TXC001-289-040115-
/O.CON.KFWD.SV.W.0085.000000T0000Z-120404T0115Z/
LEON TX-ANDERSON TX-
804 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL ANDERSON AND NORTHEASTERN LEON COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PALESTINE...MOVING NORTHEAST AT 30 MPH.

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 188 AND 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3134 9622 3140 9626 3141 9625 3162 9579
      3169 9578 3177 9584 3202 9579 3208 9546
      3185 9544 3175 9538
TIME...MOT...LOC 0104Z 238DEG 26KT 3179 9565

$$
757 
WWUS54 KFWD 040109
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT TUE APR 3 2012

TXC289-040119-
/O.CAN.KFWD.SV.W.0085.000000T0000Z-120404T0115Z/
LEON TX-
809 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEON COUNTY IS
CANCELLED...


A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3159 9572 3162 9571 3165 9575 3162 9575
      3160 9577 3163 9579 3169 9578 3177 9584
      3202 9579 3208 9546 3185 9544 3175 9538
TIME...MOT...LOC 0109Z 240DEG 24KT 3178 9563

$$

TXC001-040115-
/O.CON.KFWD.SV.W.0085.000000T0000Z-120404T0115Z/
ANDERSON TX-
809 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR ANDERSON COUNTY...

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
PALESTINE...MOVING NORTHEAST AT 30 MPH. PING PONG SIZED HAIL WAS 
REPORTED IN TUCKER AT 750 CDT. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKSTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3159 9572 3162 9571 3165 9575 3162 9575
      3160 9577 3163 9579 3169 9578 3177 9584
      3202 9579 3208 9546 3185 9544 3175 9538
TIME...MOT...LOC 0109Z 240DEG 24KT 3178 9563

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:25 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 3, 6:25 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT TUE APR 3 2012

.AVIATION...
THE MAIN LINE OF THUNDERSTORMS CONTINUES TO PUSH EAST OF THE I 35
CORRIDOR AND AWAY FROM NORTH TEXAS TAF SITES. THE SEVERE WEATHER THREAT
HAS SUBSEQUENTLY SHIFTED EAST OF THE MAIN AIRPORTS. WITH ELEVATED
SHOWERS AND STORMS REDEVELOPING AROUND MCLENNAN COUNTY...WILL MAINTAIN
-TSRA AT WACO THROUGH 02Z. VCSH SHOULD SUFFICE AT DALLAS COUNTY
TERMINALS AS THE CURRENT TRAJECTORY TAKES NEW DEVELOPMENT JUST
EAST OF DAL AND DFW. LIGHT NORTHWEST WINDS SHOULD GRADUALLY SHIFT
BACK TO THE WEST BEFORE MIDNIGHT...AND ARE EXPECTED TO REMAIN AT
OR JUST BELOW 10 KT.

VISIBLE SATELLITE SHOWS CLEARING SKIES OUT TO THE WEST AND WILL
TREND TOWARDS IMPROVING CIGS LATE THIS EVENING. THE MAIN FRONT IS
STILL JUST WEST OF FWD CWA AND SHOULD PUSH THROUGH THE AREA BY
WEDNESDAY MORNING. LOW CLOUDS MAY BE AN ISSUE FOR A FEW HOURS
DURING THE EARLY MORNING BEFORE THE MAIN FRONTAL PASSAGE...SO WILL
INDICATE A PERIOD OF MVFR CIGS FOR EARLY WEDNESDAY MORNING. VFR
CONDITIONS SHOULD THEN DOMINATE THE AREA THROUGH THE DAY TOMORROW
WITH WEST WINDS 15 KTS PREVAILING.

30

&&

.PREV DISCUSSION... /ISSUED 244 PM CDT TUE APR 3 2012/
SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND
UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT
FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH
STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO
SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO
THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER
TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE.

NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS
RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO
NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING.
I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  77  56  77  58 /  10   5   5   0   0
WACO, TX              58  78  55  80  56 /  20   5   0   0   0
PARIS, TX             60  75  54  74  54 /  70  10  10   5   0
DENTON, TX            56  76  55  77  55 /  10   5   5   0   0
MCKINNEY, TX          57  75  55  75  53 /  40   5   5   5   0
DALLAS, TX            58  77  57  78  58 /  20   5   5   0   0
TERRELL, TX           58  76  56  76  57 /  50   5   5   0   0
CORSICANA, TX         59  77  57  79  59 /  60   5   5   0   0
TEMPLE, TX            59  78  56  81  58 /  20   5   0   0   0
MINERAL WELLS, TX     52  77  53  78  55 /  10   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/84
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
229 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING
ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE
POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT
AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE
SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS
ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD...
HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT
OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.

In the hours before

Local storm report, Apr 3, 4:47 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             HEATH                   32.83N  96.45W
04/03/2012  E2.75 INCH       ROCKWALL           TX   PUBLIC

            GOLFBALL AND BASEBALL SIZED HAIL IN HEATH
Local storm report, Apr 3, 4:49 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             3 S GREENVILLE          33.09N  96.12W
04/03/2012  E1.75 INCH       HUNT               TX   EMERGENCY MNGR

            AT I-30 AND HIGHWAY 34
Local storm report, Apr 3, 5:35 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             7 E CORSICANA           32.10N  96.35W
04/03/2012  M1.00 INCH       NAVARRO            TX   PUBLIC

            RETIRED FORECASTER NOTED QUARTER SIZE HAIL 1 SW OF
            POWELL, TX.
Special weather statement, Apr 3, 6:24 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT TUE APR 3 2012

TXZ148-040000-
ANDERSON TX-
624 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ANDERSON COUNTY

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PALESTINE...MOVING NORTH AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3162 9533 3163 9572 3165 9574 3163 9576
      3163 9579 3171 9579 3205 9571 3208 9542
      3185 9544 3183 9541 3177 9539 3175 9535
      3174 9536 3174 9534 3171 9530
TIME...MOT...LOC 2325Z 201DEG 23KT 3170 9558

CAVANAUGH
Local storm report, Apr 3, 6:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             1 WSW ODDS              31.41N  96.74W
04/03/2012  E1.00 INCH       FALLS              TX   TRAINED SPOTTER

            QUARTER SIZE HAIL 1 MILE WEST SOUTHWEST OF ODDS
Local storm report, Apr 3, 7:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TORNADO          4 SE PICKTON            32.99N  95.33W
04/03/2012                   HOPKINS            TX   TRAINED SPOTTER

            BRIEF TORNADO REPORTED 6 NW WINNSBORO. TREE DAMAGE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:04 PM CDTSevere Thunderstorm WarningFWDHenderson26 min
Apr 3, 7:38 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson25 min
Apr 3, 8:07 PM CDTRiver Flood WarningFWDHunt14 hr
Apr 3, 8:14 PM CDTSevere Thunderstorm WarningFWDAnderson61 min
Apr 4, 1:21 AM CDTDense Fog AdvisoryFWDBell, Bosque, Collin, Coryell, Dallas, Denton and 17 more8 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.